MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RETROVERSION HNDL

EXACTECH, INC. EQUINOXE; RETROVERSION HNDL
Model Number RETROVERSION HNDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during implantation of the humeral stem the retroversion rod thread snapped and became detached.Both pieces easily recovered.No patient impact.Devices to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken retroversion handle reported was likely the result of impacting the strike surface of the broach handle with the threads of the retroversion handle partially engaged, allowing for the applied force to be transmitted to the threaded tip of the device, leading to ultimate failure.

Brand Name
EQUINOXE
Common Device Name
RETROVERSION HNDL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10375763
Report Number1038671-2020-00381
Device Sequence Number14124956
Product Code LXH
UDI-Device Identifier10885862079626
UDI-Public10885862079626
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRETROVERSION HNDL
Device Catalogue Number301-03-10
Device Lot Number49082003
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;